International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 609-612
A linear upper bound in zero-sum Ramsey theory
Department of Mathematics, School of Education, University of Haifa - ORANIM, Tivon 36-910, Israel
Received 19 May 1992
Copyright © 1994 Yair Caro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let , and be positive integers such that . There exists a constant such that for fixed and and for every group of order where is the zero-sum Ramsey number introduced by Bialostocki and Dierker , and is the complete -uniform hypergraph on -vertices.